Acta mathematica scientia,Series A ›› 2021, Vol. 41 ›› Issue (4): 1024-1032.

Previous Articles     Next Articles

Existence of Solutions for Anti-Periodic Boundary Value Problems of Fractional Langevin Equation with p(t)-Laplacian Operator

Jifeng Zhang,Wei Zhang*(),Jinbo Ni,Dandan Ren   

  1. School of Mathematics and Big Data, Anhui University of Science and Technology, Anhui Huainan 232001
  • Received:2021-01-11 Online:2021-08-26 Published:2021-08-09
  • Contact: Wei Zhang
  • Supported by:
    the NSFC(11801008);the Key Program of University Natural Science Research Fund of Anhui Province(KJ2020A0291);the Postgraduate Innovation Fund Project of Anhui University of Science and Technology(2021CX2117)


This paper studies the anti-periodic boundary value problems of fractional Langevin equation with p (t)-Laplacian operator. The sufficient conditions for the existence of solutions are obtained by using Schaefer fixed point theorem, and the main result is well illustrated with the aid of an example. The results obtained in this paper extend and enrich the existing related works.

Key words: Fractional differential equation, Anti-periodic boundary value problem, p (t)-Laplacian operator, Schaefer fixed point theorem

CLC Number: 

  • O175.8